# SDR AALA20070176

- Difficulty date: January 23, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT LEFT NUMBER ONE DOOR FLOOR MOUNTED INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSEMBLY AT LEFT NUMBER ONE FLOOR MOUNTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.
